# SDR USA2004F00008

- Difficulty date: February 16, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Engine: Ge CFM56*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Condition: Odor
- Location: Extract Valve
- Part time: 11,424 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE, THE FLIGHT CREW NOTED A STRONG ELECTRICAL ODOR AT FL 330 DURING CLIMB.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE AIRCRAFT ON MEL AND RELEASED FOR SERVICE.  MAINTENANCE REPLACED THE EXTRACT VALVE.  OPS CHECKED OK.
